Open Access
Translator Disclaimer
September 2008 Moments for generalized Farey-Brocot partitions
Nikolay Moshchevitin, Michael Vielhaber
Funct. Approx. Comment. Math. 38(2): 131-157 (September 2008). DOI: 10.7169/facm/1229696536

Abstract

We prove new asymptotic formulas for some two-dimensional Farey-Brocot nets.

Citation

Download Citation

Nikolay Moshchevitin. Michael Vielhaber. "Moments for generalized Farey-Brocot partitions." Funct. Approx. Comment. Math. 38 (2) 131 - 157, September 2008. https://doi.org/10.7169/facm/1229696536

Information

Published: September 2008
First available in Project Euclid: 19 December 2008

zbMATH: 1197.11078
MathSciNet: MR2492853
Digital Object Identifier: 10.7169/facm/1229696536

Subjects:
Primary: 11J70

Keywords: Brocot sequences , Farey sequences , multidimensional continued fractions

Rights: Copyright © 2008 Adam Mickiewicz University

JOURNAL ARTICLE
27 PAGES


SHARE
Vol.38 • No. 2 • September 2008
Back to Top